# SDR SWAA2024081517705

- Difficulty date: July 26, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 26,385 hours, 13,101 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ENTRY CREASE BEAM HAS SIGNS OF CORROSION IN MULTIPLE LOCATIONS<[01] REMOVED CORROSION PER B737-800 SRM 53-70-15-1A-1. ORIGINAL THICKNESS .080; REMOVED .080; REMAINING 0.00..... 100% MAT LOSS. FOUND TO BE OUT OF LIMITS. REMOVE AND REPLACE INNER CHORD PN 147A8540U8ATSMRO P.O# 1097483.1. IAW B737-800 SRM 51-40-02;[02] REMOVED CORROSION PER B737-800 SRM 53-70-15-1A-1. ORIGINAL THICKNESS .080; REMOVED .080; REMAINING 0.00..... 100% MAT LOSS. FOUND TO BE OUT OF LIMITS. REMOVE AND REPLACE INNER CHORD PN 147A8540U8ATSMRO P.O# 1097483.1. IAW B737-800 SRM 51-40-02 PREDEFINED ACTIONS:
